# SDR NSVA2011439

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 37,567 hours, 45,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ICE SHIELD ON THE LT FUSELAGE HAS DENTS UNDER THE ICE SHIELD.  DENTS ARE ACCEPTED AS IS IAW SAAB STATEMENT 340-SDS-023546 PARA 4.
